# SDR SWIA200616783

- Difficulty date: May 12, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 28,343 hours, 37,001 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT 10BC ON SIDEWALL IS CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  REMOVED AND REPLACED SEAT TRACK AT 10BC ON SIDE WALL.
